# SDR CLC2006F00000

- Difficulty date: December 26, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N47888
- Make and model: Doug DC-10-30F
- Aircraft serial: 47888
- Engine: Ge CF650*
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: NNR6086512
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH LANDING GEAR RETRACTION OUT.  RT MAIN GEAR INDICATES STAYED RED.  DIVERTED, INVESTIGATION FOUND SEQUENCE VALVE CABLE BROKEN, CAUSING RT MAIN GEAR DOOR DAMAGE, AND TIRE DAMAGE.  (K)
